# SDR AWXA200600226

- Difficulty date: January 11, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON THE L2 LOWER SILL AT FS 68, AROUND GIRT BAR AREA.  CORROSION WAS FOUND OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-14 FIG 101.  LOWER SILL WAS REMOVED IAW AIRBUS 320 SRM 51-42-11.  NEW LOWER SILL WAS INSTALLED BETWEEN FS 66 AND FS 68+10" AT Y1732 L2 DOOR IAW AIRBUS 320 SRM 51-21-11.
